# SDR UPS97422425

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, UPPER DECK FLOOR STRUCTURE FOUND LONGITUDINAL CHORD ON FLOORBEAM CRACKED DURING FLOOR PANEL INSTALLATION AT BS 400 RBL 75.  REPAIRED T-CHORD FROM BS 400 TO 410 ACC SRM 53-10-04 FIG 76.
